Alert archive / California / Gale Watches in 2016
Gale Watch 21, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale watch at Nov 15, 2016, 2:30 PM PST. It took effect at Nov 16, 2016, 3:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 15, 2016, 2:30 PM PST (22:30 UTC)
- In effect from
- Nov 16, 2016, 3:00 PM PST
- Expired
- Nov 16, 2016, 2:35 AM PST
- In force
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
494 WHUS76 KLOX 152230 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PST TUE NOV 15 2016 PZZ673-676-160630- /O.CAN.KLOX.SC.Y.0128.000000T0000Z-161115T2300Z/ /O.CON.KLOX.GL.W.0029.161115T2300Z-161117T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 230 PM PST TUE NOV 15 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXPIRED THE SMALL CRAFT ADVISORY. * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 45 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 15 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-160630- /O.CON.KLOX.SC.Y.0128.000000T0000Z-161116T2300Z/ /O.NEW.KLOX.GL.A.0021.161116T2300Z-161117T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 230 PM PST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE POSSIBLE WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 15 SECONDS ARE POSSIBLE WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN HAZARDOUS GALE FORCE WINDS OF 34 TO 47 KNOTS ARE PROBABLE IN THE NEAR FUTURE...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
2 follow-up statements
827 WHUS76 KLOX 160501 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 901 PM PST TUE NOV 15 2016 PZZ673-676-161315- /O.CON.KLOX.GL.W.0029.000000T0000Z-161117T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 901 PM PST TUE NOV 15 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 45 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 15 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-161315- /O.CON.KLOX.SC.Y.0128.000000T0000Z-161116T2300Z/ /O.CON.KLOX.GL.A.0021.161116T2300Z-161117T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 901 PM PST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE POSSIBLE WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 15 SECONDS ARE POSSIBLE WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN HAZARDOUS GALE FORCE WINDS OF 34 TO 47 KNOTS ARE PROBABLE IN THE NEAR FUTURE...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
187 WHUS76 KLOX 161035 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 235 AM PST WED NOV 16 2016 DEFAULT OVERVIEW SECTION PZZ670-161845- /O.CON.KLOX.SC.Y.0128.000000T0000Z-161116T2300Z/ /O.UPG.KLOX.GL.A.0021.161116T2300Z-161117T1100Z/ /O.EXB.KLOX.GL.W.0029.161116T2300Z-161117T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 235 AM PST WED NOV 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 15 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-161845- /O.CON.KLOX.GL.W.0029.000000T0000Z-161117T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 235 AM PST WED NOV 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 45 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 15 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ645-161845- /O.EXB.KLOX.SC.Y.0128.161116T1100Z-161117T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 235 AM PST WED NOV 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 35 KT ARE POSSIBLE WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 15 SECONDS ARE POSSIBLE WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN HAZARDOUS GALE FORCE WINDS OF 34 TO 47 KNOTS ARE PROBABLE IN THE NEAR FUTURE...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ655-161845- /O.EXB.KLOX.SC.Y.0128.161116T1100Z-161117T1100Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 235 AM PST WED NOV 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT ARE POSSIBLE WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 7 TO 9 FEET WITH PERIODS AROUND 8 SECONDS ARE POSSIBLE WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN HAZARDOUS GALE FORCE WINDS OF 34 TO 47 KNOTS ARE PROBABLE IN THE NEAR FUTURE...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ650-161845- /O.EXB.KLOX.SC.Y.0128.161116T1100Z-161117T2000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 235 AM PST WED NOV 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST THURSDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 35 KT ARE POSSIBLE WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 12 SECONDS ARE POSSIBLE WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN HAZARDOUS GALE FORCE WINDS OF 34 TO 47 KNOTS ARE PROBABLE IN THE NEAR FUTURE...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale watch went out at Nov 15, 1:09 PM PST, 1 hour 21 minutes earlier.
Area forecast discussion, Nov 15, 1:09 PM PST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
109 PM PST Tue Nov 15 2016
.SYNOPSIS...
A low will cool temperatures and bring possible precipitation north
of Santa Barabara into Wednesday. Gusty winds will occur from
Wednesday into Friday with temperatures rising to normal towards
the end of the week. Another low will arrive on the central coast
by Sunday for possible precipitation...that should spread south to
Los Angeles on Sunday night into Monday.
&&
.SHORT TERM...(TDY-FRI)
A trough along the west coast and weakening cold front will drop
south overnight and Wednesday through interior California and
into Nevada Wednesday night. The cold front is not expected to
hold together long enough to generate precip initially, however as
northerly flow increases behind it and interacts with the low lvl
moisture in place there could be some light showers across near
the kern county line from SLO County through NW LA County.
The main impact from this system will be winds. We'll see advisory
level winds likely developing across the Antelope Valley Wednesday
afternoon and gusty (though sub advisory level) onshore breezes
in many other areas. By late Wednesday afternoon and night advisory
level north winds are expected in srn SB County, the I5 corridor,
many of the LA/Ventura valleys and SM Mountains. May even see some
isolated warning level wind gusts in the Santa Ynez range and I5
corridor (esp. Whitaker Peak).
Winds then shift to northeast late Wednesday night into Thursday as
we transition to a cool Santa Ana wind event. This will focus the
winds mostly in Ventura and LA Counties with winds advisories
likely continuing through Friday. Upper support is slightly weaker
Friday but pressure gradients are about 2mb stronger. So while
some areas will see lighter winds Friday, others will be stronger.
Temperatures will be much cooler with this Santa Ana event than
recent ones with temps mostly in the mid 60s to mid 70s for
coast/valleys (warmest near the coast). Warmer Friday as the ridge
builds and cold air exits to the east but still mostly topping out
in the low 80s.
.LONG TERM...(SAT-TUE)
The Friday ridge shifts slightly east Saturday but otherwise a
very nice day on tap with weakening offshore flow and temps about
5 degrees above normal. Still some fairly significant differences
in the handling of the next trough for the latter part of the
weekend into early next week, though both the GFS and ECMWF
still suggest late Sunday into Monday as the best chance for
precip locally, though perhaps as early as Sunday morning in SLO
County. Ensembles for both models are still exhibiting a fair
amount of variation within the various members and confidence is
pretty low overall in timing and amounts. The potential is there
for some moderate precip and possibly even some convection (if the
12z ECMWF is correct) but too much uncertainty to bite too heavily
on any one solution this far out. Will keep pops in the chance
category Monday and Monday evening for now and see if models can
stabilize in the next few days.
&&
.AVIATION...15/1800Z
At 1638Z at KLAX...The depth of the marine layer was 400 feet.
The top of the inversion was at 2200 feet with a temperature of 23
C.
Very low confidence in the 18z TAFs. patchy dense fog will
dissipate today, but last a while in the Salinas Valley. The
prospects for fog tonight are uncertain as a weak cold front
pushes through during the night. The depth of the marine layer is
expected to deepen as is the custom with and approaching trough.
however, as the cold front passes through overnight, some areas
may start to clear out, especially in the section north of Point
Conception. South of Point Conception, marine clouds are expected
to persist through the night, especially in Los Angeles County
coastal sections.
KLAX...Very low confidence in the 18z TAF. There is a 40 percent
chance that the marine clouds will arrive plus or minus two or
more hours from the forecasted time. There is a 30 percent chance
that the marine clouds will clear earlier than expected Wednesday
morning.
KBUR...Very low confidence in the 18z TAF. There is a 40 percent
chance that the marine clouds will arrive plus or minus two or
more hours from the forecasted time. There is a 30 percent chance
that the marine clouds will clear earlier than expected Wednesday
morning.
&&
.MARINE...15/200 PM
SCA NW winds will continue over the outer waters through this
afternoon. A Gale Warning for zones 673 and 676 remains in effect
for this afternoon through Thursday morning. The small craft
advisory for 670 remains in effect through Wednesday afternoon and
a gale watch is in effect for Wednesday evening through Wednesday
night. SCA winds will affect portions of the inner waters on
Wednesday. Moderate confidence in timing as stronger winds may
develop later in the evening...but high confidence in gale force
gusts 35 to 40 knots over the waters.
Dense fog will affect portions of the coastal waters through today.
A large swell is expected to move into the waters tonight through
Thursday. sea conditions will be choppy and hazardous across all
areas by Wednesday due to the combination of building swell and
wind-driven seas.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement in effect through Wednesday morning
for zones 34-35-40-41-87. (See LAXCFWLOX).
PZ...Small Craft Advisory in effect until 3 PM PST Wednesday for
zone 670. (See LAXMWWLOX).
Gale Watch in effect from Wednesday afternoon through late
Wednesday night for zone 670. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 PM PST this afternoon
for zones 673-676. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PST Thursday for zones
673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK...(FRI-TUE)
For Thursday, breaking waves and rip currents will bring dangers
to area coastlines with localized minor coastal flooding possible
during the morning high tides. High surf conditions are expected at
the coast with gales likely for the outer coastal waters.
For Thursday and Friday, gusty offshore winds are expected across
mainly Ventura and Los Angeles Counties bringing heightened fire
weather conditions.
Temperatures across interior areas could fall to near or below
freezing Thursday and Friday nights.
&&
PUBLIC...MW
AVIATION...Sweet
MARINE...Sweet
SYNOPSIS...STU
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 8:22 PM PST | Gale Watch | LOX | 13 hr | |
| Nov 14, 8:22 PM PST | Small Craft Advisory | LOX | 66 hr | |
| Nov 15, 8:59 AM PST | Gale Warning | LOX | 42 hr | |
| Nov 15, 2:21 PM PST | Beach Hazards Statement | LOX | 35 hr | |
| Nov 15, 2:21 PM PST | High Surf Advisory | LOX | Los Angeles | 56 hr |
| Nov 15, 2:56 PM PST | Wind Advisory | LOX | Los Angeles | 69 hr |
| Nov 15, 3:02 PM PST | Fire Weather Watch | LOX | Los Angeles | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.